Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 2, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jan 27, 2013, 2:38 PM MST for 4 counties in New Mexico. It took effect at Jan 28, 2013, 2:00 PM MST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2013, 2:38 PM MST (21:38 UTC)
- In effect from
- Jan 28, 2013, 2:00 PM MST
- Expired
- Jan 28, 2013, 6:00 PM MST
- In force
- 4 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM
The radar
The El Paso radar (KEPZ), 105 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
552 WWUS74 KEPZ 272138 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 238 PM MST SUN JAN 27 2013 ...WINDY WINTER STORM SYSTEM ON THE WAY... .AN APPROACHING WINTER STORM SYSTEM WITH AN ASSOCIATED COLD FRONT...WILL GENERATE STRONG WINDS OVER PORTIONS OF SOUTHWEST NEW MEXICO ON MONDAY AND TUESDAY. LOOK FOR SUSTAINED SOUTHWEST WINDS 30 TO 40 MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING...WITH GUSTS TO 50 MPH POSSIBLE. HIGHEST GUSTS WILL BE THROUGH MOUNTAIN PASSES...AND ALONG EAST FACING SLOPES OF THESE MOUNTAINS. THE WINDS MAY PRODUCE SOME AREAS OF LIGHT BLOWING DUST LATER MONDAY AFTERNOON...BEFORE THE COLD FRONT ARRIVES. NMZ404>406-281400- /O.NEW.KEPZ.WI.Y.0002.130128T2100Z-130129T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE 238 PM MST SUN JAN 27 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 6 PM MST MONDAY. * WINDS: SUSTAINED 30 TO 40 MPH FROM THE SOUTHWEST...WITH GUSTS TO 50 MPH...ESPECIALLY THROUGH MOUNTAIN PASSES AND ALONG EAST FACING SLOPES OF AREA MOUNTAINS. * TIMING: WINDS WILL STRENGTHEN THROUGHOUT THE MORNING...BEFORE PEAKING BY MID AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY EARLY MONDAY EVENING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: DROPPING TO 4-6 MILES LATE IN THE AFTERNOON DUE TO LIGHT BLOWING DUST. ANY REDUCTION IN VISIBILITIES...WILL QUICKLY IMPROVE EARLY MONDAY EVENING AFTER THE COLD FRONT PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TRIPOLI
2 follow-up statements
283 WWUS74 KEPZ 281206 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 506 AM MST MON JAN 28 2013 ...WINDY WINTER STORM SYSTEM ON THE WAY... .AN APPROACHING WINTER STORM SYSTEM WITH AN ASSOCIATED COLD FRONT WILL GENERATE STRONG WINDS OVER PORTIONS OF SOUTHWEST NEW MEXICO ON TODAY AND TUESDAY. LOOK FOR SUSTAINED SOUTHWEST WINDS 30 TO 40 MPH THIS AFTERNOON AND EARLY THIS EVENING...WITH GUSTS TO 50 MPH POSSIBLE. HIGHEST GUSTS WILL BE THROUGH MOUNTAIN PASSES...AND ALONG EAST FACING SLOPES OF THESE MOUNTAINS. THE WINDS MAY PRODUCE AREAS OF BLOWING DUST THIS AFTERNOON. NMZ407-415-416-282300- /O.EXA.KEPZ.WI.Y.0002.130128T2100Z-130129T0100Z/ SOUTHWEST DESERT/MIMBRES BASIN- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...DEMING...COLUMBUS...CLOUDCROFT... SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...PINON 506 AM MST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MST THIS EVENING. * WINDS: SUSTAINED 30 TO 40 MPH FROM THE SOUTHWEST...WITH GUSTS TO 50 MPH...ESPECIALLY THROUGH MOUNTAIN PASSES AND ALONG EAST FACING SLOPES OF AREA MOUNTAINS. * TIMING: WINDS WILL STRENGTHEN THROUGHOUT THE MORNING...BEFORE PEAKING BY MID AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY EARLY THIS EVENING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: DROPPING TO 1-3 MILES IN THE LOWER ELEVATIONS LATE IN THE AFTERNOON DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ404>406-282300- /O.CON.KEPZ.WI.Y.0002.130128T2100Z-130129T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE 506 AM MST MON JAN 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM MST THIS EVENING. * WINDS: SUSTAINED AROUND 30 MPH FROM THE SOUTHWEST...WITH GUSTS TO 50 MPH...ESPECIALLY THROUGH MOUNTAIN PASSES AND ALONG EAST FACING SLOPES OF AREA MOUNTAINS. * TIMING: WINDS WILL STRENGTHEN THROUGHOUT THE MORNING...BEFORE PEAKING BY MID AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY EARLY THIS EVENING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: DROPPING TO 1-3 MILES LATE IN THE AFTERNOON DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
152 WWUS74 KEPZ 282235 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 335 PM MST MON JAN 28 2013 ...WINDY WINTER STORM SYSTEM ON THE WAY... .AN APPROACHING WINTER STORM SYSTEM WITH AN ASSOCIATED COLD FRONT WILL GENERATE STRONG WINDS OVER PORTIONS OF SOUTHWEST NEW MEXICO BRIEFLY THIS EVENING AND AGAIN LATE TONIGHT AND TUESDAY MORNING. THE FRONT WILL MOVE THROUGH NEW MEXICO TONIGHT...ALLOWING THE WINDS TO BRIEFLY DIMINISH. WINDS WILL REMAIN QUITE STRONG TONIGHT ALONG EAST SLOPES OF MOUNTAINS HOWEVER. AS THE UPPER TROUGH MOVES INTO THE STATE OVERNIGHT WINDS WILL INCREASE AGAIN EARLY TUESDAY MORNING. WITH COOLER AIR MOVING IN BLOWING DUST SHOULD BE LIMITED TO VERY ISOLATED AREAS. NMZ404>407-415-416-290645- /O.NEW.KEPZ.WI.Y.0003.130129T1200Z-130130T0000Z/ /O.CON.KEPZ.WI.Y.0002.000000T0000Z-130129T0100Z/ SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS... HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 335 PM MST MON JAN 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS: SUSTAINED 30 TO 40 MPH FROM THE SOUTHWEST...WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL DIMINISH EARLY THIS EVENING BUT INCREASE AGAIN TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. BLOWING SNOW MAY BRIEFLY REDUCE VISIBILITIES OVER HIGHER TERRAIN. * VISIBILITY: DROPPING TO 3-5 MILES IN THE LOWER ELEVATIONS DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ413-TXZ419-290645- /O.NEW.KEPZ.WI.Y.0003.130129T0500Z-130130T0000Z/ SOUTHERN TULAROSA BASIN-EASTERN/CENTRAL EL PASO COUNTY- INCLUDING THE CITIES OF...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...FORT BLISS... SOCORRO...EAST AND NORTHEAST EL PASO 335 PM MST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST TUESDAY. * EVENT: SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD MIDNIGHT. WINDS MAY BRIEFLY DIMINISH AROUND SUNRISE BUT QUICKLY INCREASE AGAIN LATER TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: OCCASIONAL BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>403-408>412-414-417-TXZ418-420>424-290645- /O.NEW.KEPZ.WI.Y.0003.130129T1200Z-130130T0000Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT... GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...VADO... SUNLAND PARK...ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT... MESCALERO...MOUNTAIN PARK...TIMBERON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 335 PM MST MON JAN 28 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY. * EVENT: SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH. * TIMING: WINDS INCREASING TOWARD SUNRISE TUESDAY MORNING. * IMPACT: STRONG CROSSWINDS MAY CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES. HIGH WINDS MAY LIFT LOOSE OBJECTS AND IMPACT OUTDOOR ACTIVITIES. * VISIBILITY: OCCASIONAL BLOWING DUST WITH VISIBILITIES DROPPING TO AROUND 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 27, 3:36 AM MST, 11 hours 2 minutes earlier.
Area forecast discussion, Jan 27, 3:36 AM MST, 11 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 336 AM MST SUN JAN 27 2013 .SYNOPSIS... WEST TO SOUTHWEST WINDS WILL BRING SEASONABLY WARM WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY AND MONDAY ALTHOUGH A FEW RAIN SHOWERS WILL BE POSSIBLE ACROSS THE REGION. A LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHWESTERN UNITED STATES MONDAY NIGHT AND TUESDAY. THIS WEATHER PATTERN WILL RESULT IN BREEZY TO WINDY CONDITIONS MONDAY AND WINDY AND MUCH COLDER WEATHER ON TUESDAY ALONG WITH A FEW RAIN AND SNOW SHOWERS. HIGH PRESSURE WILL CAUSE DRY BUT COOL WEATHER AND LIGHTER WINDS ON WEDNESDAY WITH TEMPERATURES GRADUALLY WARMING UP THURSDAY THROUGH SATURDAY. && .DISCUSSION... WEATHER PATTERN REMAINS RATHER COMPLEX AS AIR MASS STILL SOMEWHAT MOIST ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS. WEAK UPPER WAVE NOW MOVING ACROSS THE CWA CAUSING A FEW LIGHT RAIN SHOWERS EARLY THIS MORNING AS DEWPOINTS STILL ABOVE 40 DESPITE THIS BEING JANUARY. MODELS NOW IN RESPECTABLE AGREEMENT CONCERNING NEXT STORM SYSTEM WITH GFS...NAM AND ECMWF ALL INDICATING A MORE PROGRESSIVE SOLUTION. FOR TODAY AND MONDAY UPPER TROUGH WILL DEEPEN/AMPLIFY AS IT MOVES ACROSS CALIFORNIA AND INTO THE GREAT BASIN WITH ASSOCIATED DOWNSLOPE FLOW INDUCING LEE SURFACE CYCLONE TO THE NORTHEAST. RESULTANT WEST TO SOUTHWEST FLOW WILL SUSTAIN TRANSPORT OF MILD AIR INTO THE CWA WITH TEMPERATURES TODAY AND MONDAY 5 TO 10 DEGREES ABOVE NORMAL. HOWEVER WEAK EMBEDDED WAVES IN THE FLOW COMBINED WITH AVAILABLE MOISTURE WILL PRODUCE A FEW RAIN SHOWERS THE NEXT TWO DAYS. IN ADDITION LEE CYCLONE DEVELOPMENT ON MONDAY WITH ATTENDANT PRESSURE FALLS WILL CAUSE WIND SPEEDS TO INCREASE INTO THE BREEZY TO WINDY CATEGORY TOMORROW. THE TROUGH AND AN ASSOCIATED STRONG COLD FRONT WILL MOVE EASTWARD ACROSS NEW MEXICO AND WESTERN TEXAS MONDAY NIGHT AND TUESDAY MORNING CAUSING WINDS TO FURTHER INCREASE ON TUESDAY WITH SPEEDS NEAR ADVISORY CRITERIA. IN ADDITION PRONOUNCED COLD AIR ADVECTION WILL RESULT IN TUESDAY HIGH TEMPERATURES FALLING TO AROUND 10 DEGREES BELOW NORMAL. FINALLY STRONG DYNAMIC FORCING ALOFT IN CONJUNCTION WITH UPWARD MOTION ALONG THE FRONT WILL BE SUFFICIENT TO PRODUCE SOME RAIN AND SNOW SHOWERS WITH SNOW LEVELS DECREASING TO AROUND 5000 FEET TUESDAY. GIVEN THE LANDWARD FLOW TRAJECTORIES MOISTURE INFLOW WILL BE MINIMAL SO EXPECT PRECIP AMOUNTS TO BE GENERALLY LIGHT WITH SNOWFALL MOSTLY LESS THAN 2 INCHES EXCEPT FOR HIGHER PEAKS. TROUGH WILL BE EAST OF THE CWA BY LATE TUESDAY EVENING WITH DEEP NORTHERLY WIND COMPONENT BEHIND IT ADVECTING DRY BUT VERY COOL AIR. THUS WEDNESDAY HIGHS WILL ALSO BE AROUND 10 DEGREES BELOW NORMAL DESPITE ABUNDANT SUNSHINE. THEREAFTER A GRADUAL WARMING TREND ENSUES AS FLOW BECOMES MORE ZONAL. HIGH CLOUDS FORECASTED TO INCREASE END PERIODS AS REGION WILL BECOME LOCATED IN SOUTHERLY BRANCH OF SPLIT FLOW RESULTING IN ADVECTION OF PACIFIC MOISTURE ALOFT. && .AVIATION...VALID 27/12Z-28/12Z. GENERALLY VFR CONDITIONS THROUGH THE PERIOD BUT WITH A FEW AREAS OF CEILINGS AROUND 5000 FEET AGL IN ISOLATED LIGHT RAIN SHOWERS. && .FIRE WEATHER... WEST TO SOUTHWEST WINDS WILL BRING SEASONABLY WARM WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY AND MONDAY ALTHOUGH A FEW LIGHT RAIN SHOWERS WILL BE POSSIBLE ACROSS THE REGION WITH RAINFALL AMOUNTS GENERALLY UNDER .1 INCH. MINIMUM RELATIVE HUMIDITY WILL BE AROUND 40 TO 50 PERCENT LOWLANDS AND 60 TO 70 PERCENT MOUNTAINS TODAY AND MONDAY. A LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHWESTERN UNITED STATES MONDAY NIGHT AND TUESDAY. THIS WEATHER PATTERN WILL RESULT IN BREEZY TO WINDY CONDITIONS MONDAY WITH SOUTHWEST WINDS GUSTING TO AROUND 35 MPH. WINDY AND MUCH COLDER WEATHER ON TUESDAY ALONG WITH A FEW RAIN AND SNOW SHOWERS. WEST TO NORTHWEST WINDS WILL GUST TO NEAR 50 MPH ON TUESDAY WITH TEMPERATURES FALLING TO AROUND 10 DEGREES BELOW NORMAL. RAIN AND SNOW AMOUNTS GENERALLY LIGHT MONDAY NIGHT AND TUESDAY WITH SNOW ACCUMULATIONS MOSTLY LESS THAN 2 INCHES. HIGH PRESSURE WILL CAUSE DRY BUT COOL WEATHER AND LIGHTER WINDS ON WEDNESDAY WITH TEMPERATURES GRADUALLY WARMING UP THURSDAY THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 70 48 68 44 52 / 10 0 0 10 10 SIERRA BLANCA 70 44 71 34 52 / 10 0 0 10 10 LAS CRUCES 67 43 61 36 49 / 10 0 0 10 10 ALAMOGORDO 67 44 65 39 45 / 10 0 0 10 10 CLOUDCROFT 48 31 45 16 29 / 10 0 20 30 20 TRUTH OR CONSEQUENCES 64 40 59 33 44 / 10 10 10 20 10 SILVER CITY 61 39 57 32 44 / 20 20 20 30 20 DEMING 68 42 62 34 47 / 10 10 10 20 10 LORDSBURG 68 41 63 36 45 / 20 10 20 20 20 WEST EL PASO METRO 71 50 68 43 53 / 10 0 0 10 10 DELL CITY 71 42 70 38 54 / 10 0 0 10 10 FORT HANCOCK 71 43 71 43 52 / 10 0 0 10 10 LOMA LINDA 68 42 63 34 46 / 10 0 0 10 10 FABENS 71 44 71 40 54 / 10 0 0 10 10 SANTA TERESA 68 44 64 34 51 / 10 0 0 10 10 WHITE SANDS HQ 68 46 65 41 50 / 10 0 0 10 10 JORNADA RANGE 69 42 65 32 51 / 10 10 0 10 10 HATCH 65 42 60 37 49 / 10 10 10 20 10 COLUMBUS 68 44 62 39 51 / 10 10 10 20 10 OROGRANDE 71 40 69 34 47 / 10 0 0 10 10 MAYHILL 61 41 60 31 40 / 10 0 20 30 20 MESCALERO 58 32 53 24 38 / 10 0 20 30 20 TIMBERON 59 35 57 24 40 / 10 0 10 30 20 WINSTON 60 37 56 26 37 / 20 20 20 30 30 HILLSBORO 63 40 57 32 40 / 10 10 10 20 10 SPACEPORT 64 40 63 33 47 / 10 10 10 20 10 LAKE ROBERTS 57 34 51 26 41 / 20 20 30 30 30 HURLEY 63 41 57 28 43 / 10 10 20 20 20 CLIFF 64 42 63 36 48 / 20 10 30 30 20 MULE CREEK 63 33 55 19 42 / 30 20 30 30 20 FAYWOOD 64 39 57 31 41 / 10 10 10 20 10 ANIMAS 68 41 62 31 48 / 20 10 20 20 20 HACHITA 69 43 62 34 45 / 20 10 10 20 20 ANTELOPE WELLS 69 40 64 35 47 / 20 10 20 20 20 CLOVERDALE 65 43 60 33 44 / 20 10 20 20 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Jan 27, 6:30 AM MST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 630 AM MST SUN JAN 27 2013 NMZ401>417-TXZ418>424-281500- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 630 AM MST SUN JAN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT ISOLATED RAIN SHOWERS WILL OCCUR TODAY. RAINFALL WILL BE GENERALLY LIGHT WITH AMOUNTS MOSTLY LESS THAN .1 INCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER UPPER LEVEL TROUGH WITH A STRONG COLD FRONT WILL MOVE ACROSS WESTERN TEXAS AND SOUTHERN NEW MEXICO MONDAY NIGHT AND TUESDAY. THE PRIMARY WEATHER THREAT WILL BE INCREASING WINDS WITH WESTERLY WINDS GUSTING AROUND 40 MPH ON MONDAY AFTERNOON AND WEST TO NORTHWEST WINDS GUSTING AROUND 50 MPH ON TUESDAY. THE STORM WILL ALSO PRODUCE A FEW RAIN AND SNOW SHOWERS WITH SNOW LEVELS FALLING TO 5000 FEET. SNOW AMOUNTS WILL BE GENERALLY LIGHT AS ACCUMULATIONS WILL BE LESS THAN AN INCH OVER THE LOWER ELEVATIONS WITH AMOUNTS UP TO 2 INCHES OVER THE HIGHER MOUNTAINS. BECOMING MUCH COOLER ON TUESDAY WITH TEMPERATURES FALLING TO AROUND 10 DEGREES BELOW NORMAL. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION SHOULD NOT BE NECESSARY. ROGASH
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.